Posted by: GirlC | 2008/10/02

Yasmin - No Periods

Hi. I have been on Yasmin for about 5 months. Before I was on Melodene. I intially stared the Melodene because I have a severe iron defiieciency and used to get very bad menstrual cramps. While on the Melodene - my periods were much lighter but my skin had bad breakouts and i was extremely moody and got severe migraines.
My doctor then put me on Yasmin - with the Yasmin my skin is the best it has ever been, but I still get the migraines, and I am extremely moody, emotional and irritable during the " off/placebo"  week. Also the Yasmin has stopped my periods - I have done home pregnancy tests every month but they have been negative. My doctor also said that my periods would almost dissapear. One more thing that worries me is that I have put on 10kg since I started the Yasmin. Any advice would be greatly appreciated. Thank you.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Yasmin is the one pill that does not have much water retention, so the weight gain is unlikely to be due to the Pill. If you are having true migraines you should not continue with any Pill. There are alternatives such as the Mirena.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.